# SDR DALA2017021301174

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 70,791 hours, 16,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD GALLEY ARE INOPERATIVE. FOUND A CONNECTOR AT THE BATTERY PACK DETACHED AND REATTACHED. SYSTEM OPERATION IS NORMAL.
